# SDR COMA2011061370026

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,039 hours, 13,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033103
- Condition: Dented
- Location: Fuselage
- Part time: 19,039 hours, 13,570 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT WITH A GOUGE LOCATED ON BOTTOM OF FUSELAGE SKIN AT FS 280.00.  PERFORMED A MAJOR REPAIR TO COCKPIT LOWER SKIN AT FS 280.00 AND BETWEEN STR 25R AND 26R IAW REO 670-53-11-609.
